MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ M/46.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ECLIPSE RESECT PROTECTOR,SZ M/46.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number ECLIPSE RESECT PROTECTOR,SZ M/46.0MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Upon visual evaluation, oxidation/discoloration was observed on both sides of the device.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported on 03/03/2023 by a sales representative via sems that an ar-9221ag drill is bent, ar-9628 tip is broken, and ar-9401-40, ar-9401-46, ar-9401-50 resect protector are rusty.Case involvement, no patient effect.

Brand Name
ECLIPSE RESECT PROTECTOR,SZ M/46.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19382491
Report Number1220246-2024-03739
Device Sequence Number6415130
Product Code LXH
UDI-Device Identifier00888867060371
UDI-Public00888867060371
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE RESECT PROTECTOR,SZ M/46.0MM
Device Catalogue NumberAR-9401-46
Device Lot Number051838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown